I was dx in Jan 2013 with stage 4 ovarian ca. Surgery then I got cisplat/taxol x6 mos then remission for 8 mos. Cancer came back and had been on Cisplat/doxil x12mos once a month and then ca-125 rose to 223. so ct done and showed cancer had progressed. I was changed to Vinorelbine every 3 weeks and off a week. over the next 4 months suddenly developed ascites in my belly and a rash and bumps on my breasts. Mamogram and ultrasound done. they removed 2 liters from my belly and a biopsy to my breast showed ovarian cancer on and in my breasts! I was then put on Taxol once a week x3 then i week off. I do not know what they will do now? The ascites has not returned yet but they have warned me it may . The bumps and rash is on my breast is getting worst and they do not know what they are going to do next. I am so scared and beside my self with grief. Has anyone ever had this happen? My ca-125 is up to 343. This is my first posting but I have been reading theses since my dx in 2013. Thank you. God Bless you all.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.